By Topic

Moments of the sum of circularly symmetric random variables (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Let (X_1,Y_1), \cdots ,(X_N, Y_N) be N independent pairs of circularly symmetric random variables, A simple expression is derived for the even moments of the (Euclidean) norm of the vector sum (X_1, Y_1) + \cdots + (X_N, Y_N) in terms of the moments of (X_i ^2 + Y_i ^2)^{1/2}, i = 1,\cdots ,N . As an application of our results we find an expression for the moments of the "envelope" of a sum of randomly phased cosinusoids.

Published in:

IEEE Transactions on Information Theory  (Volume:18 ,  Issue: 2 )